Skip to main content
On Automorphisms of Algebraic Curves
Contemporary Mathematics (2019)
  • Sean A Broughton
  • Aaron Wootton, University of Portland
  • Tony Shaska, Oakland University
An irreducible, algebraic curve X_g of genus g≥2 defined over an algebraically closed field k of characteristic char(k) = p ≥ 0, has finite automorphism group Aut(Xg). In this paper we describe methods of determining the list of groups Aut(X_g) for a fixed g≥2. Moreover, equations of the corresponding families of curves are given when possible.
  • algebraic curve,
  • automorphism group,
  • Riemann surface
Publication Date
Citation Information
Sean A Broughton, Aaron Wootton and Tony Shaska. "On Automorphisms of Algebraic Curves" Contemporary Mathematics Vol. 724 (2019) p. 175 - 212 ISSN: 0271-4132
Available at: